MathSciNet Relay Station
MathSciNet bibliographic data
MR1275042 62H10 (60F05 62G09)
Sepanski, Steven J. Asymptotics for multivariate $t$-statistic and Hotelling's $T^2$-statistic under infinite second moments via bootstrapping. J. Multivariate Anal. 49 (1994), no. 1, 41–54.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement